# SDR IPXA13B79633

- Difficulty date: July 22, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 86,320 hours, 14,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65B02025106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD T/E MID FLAP T/E COVE PANEL HAS DELAMINATION.  FIBERGLASS PREPREG LAY-UP REPAIR PERFORMED IAW SRM 51-70-07, PAR5A (1), FIG 5, REV 25.
